# SDR CA141201003

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 406040052109
- Condition: Damaged
- Location: Main Rotor
- Part time: 7,473 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECENTLY REPORTED 3, NOTE 1, MAIN TRANSMISSION UPPER CASES DAMAGED DUE TO INCORRECT INSTALLATION OF THE PYLON DOWN STOP, PN: 407-010-208-105.  THE MM FIG 63-26, SHEET 1 AND THE IPB FIG 63-13 ARE SHOWING THE BONDING STRAP BRACKET INSTALLED IN THE OPPOSITE DIRECTION ON THE DOWN STOP ASSY, PN: 407-010-208-105 PRINT.  CUSTOMER IS REQUESTING MORE DETAILED INSTRUCTIONS BE ADDED TO THE MM 63-41 PYLON BEAM ASSEMBLY INSTALLATION AND CORRECTION TO THE MM AND IPB ILLUSTRATIONS OF THE BONDING STRAP BRACKET.  REPAIR REQUESTED FOR TRANSMISSION ASSY, PN: 407-040-006-115, TT: 7472.55, TSO: 3110.49.  NOTE 1: MFG DID NOT RECEIVED 2 OF THE REPORTS MENTIONED HERE.
